# SDR SWAA2022032272913

- Difficulty date: February 15, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED ON BS 294.5 AT RBL 11 AND WL 208.1 AT FWD GALLEY AREA 2022-80133 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138503 DUE DATE: 05-MAR-22;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] TOOL USED PN: FPK-PRO-104; SN: PRO-3448; DUE DATE: 18-NOV-22;[04] REPAIRED FLOOR BEAM LOCATED ON BS 294.5 AT RBL 11 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 1 AND DWG 141A5502 SHEET 15 REV-.;[05] REPAIRED FLOOR BEAM LOCATED ON BS 294.5 AT RBL 11 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 1 AND DWG 141A5502 SHEET 15 REV-.
